Address:
Institut de Mathématiques de Bourgogne
UMR 5584 CNRS
Université de Bourgogne
UFR Sciences et Techniques
Faculté des Sciences Mirandes
Aile A
9 avenue Alain Savary - BP 47870
21078 DIJON Cedex - FRANCE

Email:
issoroloap (at) gmail.com

Bureau: 328

Telephone: +33 (0)3 80 39 58 33

Paolo Rossi
Maître de Conférences - Chaire CNRS

Research interests     Publications     Activities     Teaching     CV




Publications:
  • Integrability, quantization and moduli spaces of curves
    preprint version: arXiv:1703.00232

  • Integrable systems of double ramification type
    with A. Buryak, B. Dubrovin and J. Guéré
    preprint version: arXiv:1609.04059

  • Tau-structure for the Double Ramification Hierarchies
    with A. Buryak, B. Dubrovin and J. Guéré
    preprint version: arXiv:1602.05423

  • Double Ramification Cycles and Quantum Integrable Systems
    with A. Buryak
    (Letters in Mathematical Physics, March 2016, Volume 106, Issue 3, pp 289-317)
    preprint version: arXiv:1503.03687

  • Recursion relations for Double Ramification Hierarchies
    with A. Buryak
    (Communications in Mathematical Physics, March 2016, Volume 342, Issue 2, pp 533-568)
    preprint version: arXiv:1411.6797

  • Rational reductions of the 2D-Toda hierarchy and mirror symmetry
    with A. Brini, G. Carlet and S. Romano
    (Journal of the European Mathematical Society 19 (2017), 835-880, DOI 10.4171/JEMS/681)
    preprint version: arXiv:1401.5725

  • Nijenhuis operator in contact homology and descendant recursion in symplectic field theory
    (Proceedings of the Gokova Geometry-Topology Conference 2014, International Press, April 2015)
    preprint version: arXiv:1201.1127

  • Integrable hierarchies and the mirror model of local CP^1
    with A. Brini and G. Carlet
    (Physica D 241 (2012) 2156–2167)
    preprint version: arXiv:1105.4508

  • Topological Recursion Relations in non-equivariant cylindrical contact homology
    with O. Fabert
    (Journal of Symplectic Geometry, 11, no. 3 (2013), 405-448)
    preprint version: arXiv:1007.2287

  • String, dilaton and divisor equation in Symplectic Field Theory
    with O. Fabert
    (International Mathematics Research Notices (2010) 2011 (19): 4384-4404, DOI:10.1093/imrn/rnq251)
    preprint version: arXiv:1001.3094

  • Integrable systems and holomorphic curves
    (Proceedings of the Gokova Geometry-Topology Conference 2009, International Press, April 2010)
    preprint version: arXiv:0912.0451

  • Gromov-Witten theory of orbicurves, the space of tri-polynomials and Symplectic Field Theory of Seifert fibrations
    (Mathematische Annalen (2010) 348:265-287, DOI:10.1007/s00208-009-0471-0)
    preprint version: arXiv:0808.2626

  • Gromov-Witten invariants of target curves via Symplectic Field Theory
    (Journal of Geometry and Physics, Volume 58, Issue 8, August 2008, Pages 931-941)
    preprint version: arXiv:0709.2860

  • Equivariant cohomology and localization for Lie algebroids
    with U. Bruzzo, L. Cirio and V. Roubtsov
    (Functional Analysis and Its Applications, Vol. 43, No. 1, pp. 18-29, 2009)
    preprint version: arXiv:math/0506392



Other documents: